What the advertisements don't tell you are the side effects of Yaz.
Yaz has been shown (in small clinical studies) to elevate potassium levels, which can cause heart rhythm irregularities. Not good, but talk to your doctor about your family and health history with this in mind.
Yaz has been shown (in the same studies) to help over 45% of women feel better who had PMDD symptoms and/or diagnosis. However, over 30% felt better with placebo! (So, that's less than half of the women who felt better with Yaz who had PMDD symptoms/diagnosis). This study did not look at general PMS symptoms, which is what it sounds like you are experiencing from your description.
Other birth control pills have not been well studied for their effects on PMDD (why not?!!! that's absurd!!). Not sure what other birth control pills help with the emotional effects of PMS, but Yaz is definitely being advertised to help with more problematic (severe) PMDD symptoms.